A 40-year-old female asked:
Disclaimer

I am having nightmares as a side effect of starting Sertraline 25mg. Is this a side effect that will diminish, or is it more likely to persist?

1 doctor answer
Dr. James Eyerman
46 years experience in Psychiatry
SSRI and nightmares: Consider adding a hypnotic sleep medication for a month or two. SSRI's disrupt sleep architecture. This may diminish over time.
Answered on Nov 17, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Sherry Broadwell
22 years experience in Clinical Psychology
Open communication: Hi Emily, two things to consider...you will receive the greatest benefit from your medications if you are taking an adequate dose for whatever problem ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Lawrence Shulman
20 years experience in Pulmonology
It could: Zoloft (sertraline) is known for suppressing rem sleep which could change sleep patterns try moving it to the morning if you are taking it at night.. ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Marc Zimmermann
21 years experience in Psychiatry
Yes: Change in sleep is one of the more common side effects.
A male asked:
Dr. Dariush Saghafi
32 years experience in Neurology
Crossing??: If you mean "interacting "when you say the word "crossing "then, are you referring to the interaction between praise a sin and amitriptyline? If that ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month